|hiv and hypertrophy
Oct 16, 2009
I have been hiv for 12yrs.I have been on many meds. Currently I am on reyataz,truvada, and norvir. I have had muscle pain since 3months before i was diagnosed hiv. After the AZT and all the body changes my muscles hurt even worse. Biopsy 7yrs ago showed a myopathy. My muscles are now getting bigger in my calves and shoulders. My feet and hands now hurt and I have incredible stiffness. The hypertrophy is very noticeable. Any ideas?
Response from Dr. Henry
Further evaluation for myopathy, mitochondrial dysfunction, endocrine disorders, or rheumatologic disorders may be warranted. Rheumatologist are often helpful for assessment of myopathic pain/musclle disorders. Your current HIV regimen has not been clearly linked to an increased rate of myopathy. KH
Side Effects of Isentress
a raised colesterol level result of the treatment?
- How Do You Cure Herpes Simplex Virus?
- Can AIDS Be Transmitted Through Masturbation?
- Can HIV Be Transmitted Through Deep Kissing?
- Can You Contract AIDS From Sex With Stripper Condom Broke?
- Can You Get AIDS From Anal Sex With Condom?
- Can You Get AIDS From Unprotected Anal Sex Without Ejaculation?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.